# SDR GTIA020203

- Difficulty date: December 24, 2001
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD LOWER CARGO COMPARTMENT CARGO DOOR CHAFING / DAMAGE AT AFT BRACKET SUPPORT UPPER LATCH.  REMOVED BRACKET SUPPORT.  INSTALLED NEW BRACKET SUPPORT IAW MD80 SRM 51-30-1.  (M)
